# SDR YENA2024062000883

- Difficulty date: June 16, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N3115J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55181
- Aircraft time: 5,074 hours, 1,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Lt Aft Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#515, BOS-BUF. 'LEFT AFT DOOR WILL NOT ARM. WRITTEN UP ON PREVIOUS FLIGHT; ACCOMPLISHED GVI ABD OPS CHECK OF L2 DOOR ARMING LEVER. NO FAULTS / DEFECTS NOTED. REF ACMP J52-12-00-01AAA-32 B-A. AIRCRAFT OK FOR CONTINUED SVC.'
